Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 935089, 10 pages
Research Article

Nonautonomous Differential Equations in Banach Space and Nonrectifiable Attractivity in Two-Dimensional Linear Differential Systems

University of Zagreb, Faculty of Electrical Engineering and Computing, Department of Mathematics, 10000 Zagreb, Croatia

Received 24 January 2013; Accepted 18 March 2013

Academic Editor: Elena Braverman

Copyright © 2013 Siniša Miličić and Mervan Pašić. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Yūki Naito, and Mervan Pašić, “Characterization for Rectifiable and Nonrectifiable Attractivity of Nonautonomous Systems of Linear Differential Equations,” International Journal of Differential Equations, vol. 2013, pp. 1–11, 2013. View at Publisher · View at Google Scholar
  • Masakazu Onitsuka, and Satoshi Tanaka, “Rectifiability of Solutions for a Class of Two-Dimensional Linear Differential Systems,” Mediterranean Journal of Mathematics, vol. 14, no. 2, 2017. View at Publisher · View at Google Scholar